MathSciNet Relay Station
MathSciNet bibliographic data
MR1813649 94A15
Amosov, G. G.; Kholevo, A. S.; Verner, R. F. On the additivity hypothesis in quantum information theory. (Russian) Problemy Peredachi Informatsii 36 (2000), no. 4, 25--34; translation in Probl. Inf. Transm. 36 (2000), no. 4, 305–313
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement